MathSciNet Relay Station
MathSciNet bibliographic data
MR2803102 34B10 (34B18 34B37 47N20)
Jankowski, Tadeusz Positive solutions for second order impulsive differential equations involving Stieltjes integral conditions. Nonlinear Anal. 74 (2011), no. 11, 3775–3785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement